# SDR ASAA0843418

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 40,125 hours, 22,078 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 6546455270
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON TRIM TAB HAS DELAM.  LT WING AILERON TRIM TAB REPAIRED IAW B737 400 SRM CH 51 70 16.
